# SDR 99ZZZX1149

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Cam Follower
- Part number: B60772
- Condition: Worn
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER S/N HL271 RETURNED FOR VIBRATION AND COMPLIANCE OF SB'S HD-SB-61-005, 014, AND 020.  INITIAL INSPECTION REVEALED BLADE S/N 984C TO BE OUT OF ANGLE TOLERANCE.  AFTER DISASSEMBLY, INSPECTION REVEALED WEAR ON THE B-6077-2 CAM FOLLOWER INSIDE DIAMETER, AS INSTALLED ON BLADE S/N 984C, TO BE BEYOND ALLOWABLE TOLERANCE.  THE CAM FOLLOWER WAS RETIRED FROM SERVICE AND SENT TO HARTZELL ENGINEERING FOR EVALUATION.
